Lower order terms in the full moment conjecture for the Riemann zeta function

JB Conrey, DW Farmer, JP Keating, M Rubinstein, NC Snaith

Research output: Contribution to journalArticle (Academic Journal)peer-review

22 Citations (Scopus)

Abstract

We describe an algorithm for obtaining explicit expressions for lower terms for the conjectured full asymptotics of the moments of the Riemann zeta function, and give two distinct methods for obtaining numerical values of these coefficients. We also provide some numerical evidence in favor of the conjecture
Translated title of the contributionLower order terms in the full moment conjecture for the Riemann zeta function
Original languageEnglish
Pages (from-to)1516 - 1554
Number of pages39
JournalJournal of Number Theory
Volume128
Issue number6
DOIs
Publication statusPublished - Jun 2008

Fingerprint

Dive into the research topics of 'Lower order terms in the full moment conjecture for the Riemann zeta function'. Together they form a unique fingerprint.

Cite this